# SDR UIEA2024070700597

- Difficulty date: July 7, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,302 hours, 21,128 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABNORMAL VIBRATION ON TAKE OFF BEGINNING APPROX AT 110-120 KNOTS. DECIDED TO CONTINUE. TOWER ADVISED DEBRIS FOUND ON RUNWAY. AFTER LANDING CONFIRMED 2 BLOWN TIRES.  #9 & #10 MLG TIRE BLOWN CONDITIONAL INSPECTION C/W PER AMM, FOUND DURING TO RH WING TO BODY FAIRING PANEL 194BR & 194CR. R & R #9, #10, #11 & #12 MLG TIRE ASSY PER AMM 32-45-01 & IPC 32-45-04. C/W PARTS DEPARTED A/C INSPECTION PER AMM 5-51-58. PERFORMED EA 4453A136, ACCOMPLISHED TIME LIMITS REPAIR PART 1. PART 2 DUE WITHIN 1,000 F/H. TRANSFER TO NON-MEL DMI 212297 & 212298 DUE DATE 20JUL24.
